# SDR 04FDEA01619

- Difficulty date: June 4, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Ctr Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER SURFACE OF CTR FUEL TANK, BS 830, RBL 26, WL 160, JUST   ABOVE RT PRIMARY HEAT EXCHANGER.  CORROSION AT LOWER SURFACE OF CENTER FUEL TANK - BS 830, RBL 26, WL 160 ABOVE PRIMARY HEAT EXCHANGERS FOUND TO BE OUT OF LIMITS PER SRM 57-30-1. REPAIRED AREA PER SRM 57-30-3.
